Authors Index, Vol. 4, 1998

On continuity, openness, and bicommutativity of functors in the category of compacta

O. R. Nykyforchyn

Methods Funct. Anal. Topology 4 (1998), no. 4, 82-85

Some examples of Dirichlet operators associated with the actions of infinite dimensional Lie groups

S. Albeverio, A. Daletskii, Yu. Kondratiev

Methods Funct. Anal. Topology 4 (1998), no. 2, 1-15

On $M$-accretive extensions and restrictions

Yu. M. Arlinskii

Methods Funct. Anal. Topology 4 (1998), no. 3, 1-26

Estimations of isotropic moments of measures possessing the Lee-Yang property

L. V. Barbulyak, M. O. Melnyk

Methods Funct. Anal. Topology 4 (1998), no. 4, 1-4

On the theory of commutative Jacobi fields

Yu. M. Berezansky

Methods Funct. Anal. Topology 4 (1998), no. 1, 1-31

On Krein space symmetric linear relations with gaps

Vladimir Derkach

Methods Funct. Anal. Topology 4 (1998), no. 2, 16-40

On exponential model of Poisson spaces

D. L. Finkelshtein, G. F. Us

Methods Funct. Anal. Topology 4 (1998), no. 4, 5-21

Representations of $*$-algebras generated by orthogonal projections satisfying a linear relation

D. V. Galinsky

Methods Funct. Anal. Topology 4 (1998), no. 3, 27-32

Markov states on quantum lattice systems and its representations

N. N. Ganikhodjaev, F. M. Mukhamedov

Methods Funct. Anal. Topology 4 (1998), no. 3, 33-38

Representations of the $q$-deformed algebra U$_q$(so$_4$) for $q$ a root of unity

M. Havlíček, A. U. Klimyk, E. Pelantová

Methods Funct. Anal. Topology 4 (1998), no. 3, 39-44

Wick algebras and quantum free fields in Gaussian and non-Gaussian analysis

N. A. Kachanovsky

Methods Funct. Anal. Topology 4 (1998), no. 4, 22-39

Dual Appell-like systems and finite order spaces in non-Gaussian infinite dimensional analysis

N. A. Kachanovsky

Methods Funct. Anal. Topology 4 (1998), no. 2, 41-52

Marked Gibbs measures via cluster expansion

Jose L. Da Silva, Yuri G. Kondratiev, Tobias Kuna

Methods Funct. Anal. Topology 4 (1998), no. 4, 50-81

Differential geometry on compound Poisson space

Yuri G. Kondratiev, José L. Silva, Ludwig Streit

Methods Funct. Anal. Topology 4 (1998), no. 1, 32-58

Levy-like continual means on spaces $L_p$

S. V. Koshkin

Methods Funct. Anal. Topology 4 (1998), no. 2, 53-65

Asymptotic concentration of Gibbs-Vlasov measures

S. V. Koshkin

Methods Funct. Anal. Topology 4 (1998), no. 4, 40-49

On topologically equivalent Morse functions on surfaces

E. V. Kulinich

Methods Funct. Anal. Topology 4 (1998), no. 1, 59-64

On estimates for a system of maximal differential operators

D. V. Limansky, V. V. Limansky

Methods Funct. Anal. Topology 4 (1998), no. 3, 45-57

Cantorian braid groups

Hanna Nencka

Methods Funct. Anal. Topology 4 (1998), no. 2, 66-75

Hausdorff maps

M. A. Pankov

Methods Funct. Anal. Topology 4 (1998), no. 3, 58-60

Inverse problem for a string with concentrated mass at one end

Vyacheslav N. Pivovarchik

Methods Funct. Anal. Topology 4 (1998), no. 3, 61-71

On imbedding of closed 2-dimensional disks into $ R^{2}$

E. A. Polulyakh

Methods Funct. Anal. Topology 4 (1998), no. 2, 76-94

Banach algebras generated by three idempotents

V. I. Rabanovitch

Methods Funct. Anal. Topology 4 (1998), no. 1, 65-67

On representations of $\mathcal F_n$-algebras and invertibility symbols

Slavik Rabanovich, Yuriĭ Samoĭlenko

Methods Funct. Anal. Topology 4 (1998), no. 4, 86-96

Actions of finite groups on the hyperfinite real type II$_1$ factor

A. A. Rakhimov

Methods Funct. Anal. Topology 4 (1998), no. 3, 72-83

Fourier multipliers in hardy spaces in tube domains over open cones and their applications

Alexander V. Tovstolis

Methods Funct. Anal. Topology 4 (1998), no. 1, 68-89


All Issues